# SDR FDEA201110264651

- Difficulty date: October 26, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 42,666 hours, 27,468 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT AFT SERVICE LIGHTS C/B POPPED WHILE T/S FOR HYD LEAK IN SERVICE BAY.  FOUND WIRE BUNDLE BEHIND B MOD PACK WITH APPROX 5, BURNED WIRES IN IT.  PERMANENTLY REPAIRED WIRING IAW SWP TO B PUMP LOW  S1 AND 2 OF THE SWITCHES INCLUDING NEW PINS.  R & R UPPER LIGHT ASSY AND ASSOCIATED WIRING WITH NEW FROM STOCK IAW SWP AND WDM 33-36-01, HYD BAY LIGHTS.  ALL LIGHTS FUNCTIONAL CHECKED GOOD.  B PUMP PRESSURE SWITCHES CHECKED GOOD.
